Heart-racing, dizziness, shaking of entire body!! Is something wrong....
Hello, I am 5'5, and a bit over weight. I found this site over Google, and was wondering if anyone could help me.
Over the last few weeks, I have been experiencing strange symptoms. They come at random, either during the day, or at night. They include:
Heart-racing: My heart starts to beat extremely fast, like I've just been running or scared. It will remain beating extremely fast for approxiately 1/2 -2 hours (longest it's ever lastest, 2 hours).
Head pains: I will retain constant headaches starting at the beginning and even after each 'spell'. I find, during light spells, I cannot focus on one thing for too long, like a person with ADD.
Dizziness: While under these 'spells', I become very dizzy and my vision blurred. I cannot see very far and usually must close my eyes to not vomit from the constant movement.
Shaking: The last little bit of my spells I start to shake over my entire body to the point where I can no longer hold objects or even walk.
Sometimes my spells become so intense I feel as if I may pass out. I even begin to get depressed after a spell I start to cry. My aunt, (who went through 2 years of med-school then dropped out) suggested I might be having depression spells/anxiety attacks. Also, I do not know if this accounts for anything but I have really abnormal menstrual cycles. I can go from three months skipping to 20 ish days in between, to two day flowing or even 15 days of constant blood flowing.
I hope that someone can help me, I'm extremely busy but a doctors visit might be necessary.
It sounds EXACTLY how I feel when I'm having a panic attack! I couldn't believe during them that I wsn't having a stroke. One day I woke up with one, looked up my symptoms on the internet and freaked out. I went to the dr. who gave me a shot of ativan and I felt so much better. I now take Lexapro on a daily basis and Xanax when needed!! I think a trip to the dr. would make you feel better. maybe have some blood work done. Good luck and I wish you the very best!!!
Go to the doctor for a complete pysical. If it is panic attacks, you will feel much better knowing that this is the problem. Once a panic attack starts you can get more and more anxious making it worse. Ativan is great for these symptoms.
Thank you for your comments. I happen to suffer from acute depression, as well as what I experience during these 'spells' of mine. My mother, who I talk to daily, insisted it was nothing to worry about, but thanks to you both I decided to book a comeplete physical. I hope it is nothing too serious....
Go see your gynaecologist, too.
I got told I was having anxiety attacks, but it turns out I have polycystic ovaries (which effects/is effected by insulin levels). They were actually hypoglycemic attacks. This could eventually lead to diabetes.
I had been telling my GP for about 18 months that it felt like a sugar issue, but my glucose levels were always fine - it was the polycystic ovaries and my insulin levels (glucose tolerance test, NOT a fasting glucose test) that finally gave a proper answer.
In any event, even if it is an anxiety attack, if you have irregular menstrual cycles, your hormones are probably wreaking havoc with your body, and could be causing some of the depression and anxiety chemically.
;) Go see your gynae and good luck!
Last night the weirdest thing happened to me.. i was in the car driving down to jersey and all of a sudden my heart starting racing. to the point that i could feel it in my throat. i felt really really warm and it lasted for about 15 minutes... then it stopped... then it started up again.. i wasnt breathing hard i wasnt under any stress.. my chest felt really heavy, i couldnt take deep breaths. when i got home, i got out of the car and my legs were very heavy it felt...like i could barely move them...i felt a little dizzy afterwards. and i had the shakes until i fell asleep... whats wrong with me?
I have THE SAME thign happen to me! I went to the emergency room and just like the others, they prescribed Ativan and also said somethingabout esauphogus (sp?) and I also had the sa,e menstrual issues and they said I have Polycistic Ovarian Syndrome also. SOOOO now Im like, well which one is causing this? I am about to try the ativan, hope that works!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.